UPM Institutional Repository

Hypercyclic operators are subspace hypercyclic


Bamerni, Nareen and Kadets, Vladimir and Kilicman, Adem (2016) Hypercyclic operators are subspace hypercyclic. Journal of Mathematical Analysis and Applications, 435 (2). pp. 1812-1815. ISSN 0022-247X; ESSN: 1096-0813


In this short note, we prove that for a dense set (is a Banach space) there is a non-trivial closed subspace such that is dense in. We use this result to answer a question posed in Madore and Martínez-Avendaño (2011) [9]. In particular, we show that every hypercyclic operator is subspace-hypercyclic.

Download File

Hypercyclic operators are subspace hypercyclic.pdf

Download (5kB) | Preview

Additional Metadata

Item Type: Article
Subject: Hypercyclicity; Subspace-hypercyclicity
Divisions: Faculty of Science
DOI Number: https://doi.org/10.1016/j.jmaa.2015.11.015
Publisher: Academic Press Inc.
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 19 Mar 2018 09:11
Last Modified: 19 Mar 2018 09:11
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1016/j.jmaa.2015.11.015
URI: http://psasir.upm.edu.my/id/eprint/54471
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item